• Hiccups cure

    Asked by debster97 on Tuesday, January 28, 2014

    Hiccups cure

    My husband is taking a steroid and has been having uncontrollable hiccups. Has anyone had this problem? The doctor prescribed Compazine, but it is not working.

    3 Answers from the Community

    • Tracy's Avatar
      Tracy

      Hi,
      I actually have heard of this with steroids. I have heard so many "cures" for hiccups, I have problems with them sometimes and it is amazing how many people come up with the most absurd suggestions. Strangers will stop me to tell me... I wish your husband the best, it is miserable when they wont stop. Tracy

      almost 7 years ago
    • cam32505's Avatar
      cam32505

      Maybe try an anti-anxiety drug because steroids make a person anxious, so it seems anti-anxiety drugs might counteract that problem. Good luck.

      almost 7 years ago
    • red1970's Avatar
      red1970

      My mother has these - and there is a specific pill out there for diaphragm spasms. I will find out the name for you.

      almost 7 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more adenocarcinoma, lung cancer questions.  Also, don't forget to check out our Adenocarcinoma, Lung Cancer page.